# SDR DL72E010113

- Difficulty date: January 22, 2001
- Submitted: January 29, 2001
- Operation: Air carrier
- Aircraft: N831WA
- Make and model: Boeing 727247
- Aircraft serial: 21483
- Aircraft time: 71,046 hours, 42,699 cycles
- System (JASC): 5531 · Vertical Stabilizer, Spar/Rib
- Part: Skin
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND ON B2 LETTER CK, .25 INCH CRACK AND SHEARED RIVET AT BASE OF VERTICAL STAB AT STR 7 LT SIDE.  REPLACED FASTENER AND REPAIRED PER B727DRD 55-30-3D.
